# SDR AALA20150605007

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 57,052 hours, 7,248 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Condition: Sparks
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPPER POWER RECEPTACLE AT SEAT 12AB THREW SPARKS WHEN PAX`S ADAPTER WAS PLUGGED IN.  ADAPTER THEN SMELLED LIKE FRIED ELEC.  INSPECTED SEATS 12AB & FOUND NO EVIDENCE OF SPARKS.  PERFORMED OPERATIONAL CHECK OF POWER PORT ISPS SYS IAW MM 25-25-65-720-801.  SYS CHECKED NORMAL.
